# SDR ASAA12511671

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 21,966 hours, 6,697 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED DURING TAXI.  ACCOMPLISHED QRH PROCEDURE. DISAGREE MESSAGE WAS NO LONGER DISPLAYED.
